JournalscmhVol. 74, No. 1pp. 118–142

Multiplicity results for the two-vortex Chern-Simons Higgs model on the two-sphere

  • Jürgen Jost

    Max-Planck-Institut für Mathematik in den Naturwissenschaften, Leipzig, Germany
  • W. DING

    ACADEMIA SINICA, Beijing, China
  • J. LI

    ACADEMIA SINICA, Beijing, China
  • G. WANG

    ACADEMIA SINICA, Beijing, China
Multiplicity results for the two-vortex Chern-Simons Higgs model on the two-sphere cover
Download PDF

Cite this article

Jürgen Jost, W. DING, J. LI, G. WANG, Multiplicity results for the two-vortex Chern-Simons Higgs model on the two-sphere. Comment. Math. Helv. 74 (1999), no. 1, pp. 118–142

DOI 10.1007/S000140050079